# SDR USAA060125

- Difficulty date: January 23, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN STA 312 AND 328 CORROSION.  REPLACED INTERCOSTAL IAW SRM 51-40-02, DEFECT SIZE: 16 X 1 INCH.
